# SDR CA150304002

- Difficulty date: February 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: ULTRALIFEHIGHRA
- Condition: Discharged
- Location: Elt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELT BATTERIES FOUND IN DISCHARGED STATE BEFORE IN SERVICE DATE REACHED.
